# SDR SWAA041731

- Difficulty date: June 21, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 56,273 hours, 44,140 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354125
- Part serial: 0171
- Condition: Out Of Limits
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVAC SLIDE PRESSURE IND OUT OF LIMITS.  REMOVED AND REPLACED L2 DOOR EVAC SLIDE PER MM.
